# SDR ASOA20130402117

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME 60 CHAFED AT STRINGER 5L.   REPAIRED IAW EC5310-01695.  ACFT APPROVED FOR RETURN TO SERVICE.
